RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1554–1556 (Mi de10492)  

Short Communications

Regular Dynamics and Diffusion Chaos in the Brusselator Model

A. V. Dernov

Lomonosov Moscow State University

Full text: PDF file (439 kB)

English version:
Differential Equations, 2001, 37:11, 1631–1633

Bibliographic databases:

UDC: 517.957
Received: 25.06.2001

Citation: A. V. Dernov, “Regular Dynamics and Diffusion Chaos in the Brusselator Model”, Differ. Uravn., 37:11 (2001), 1554–1556; Differ. Equ., 37:11 (2001), 1631–1633

Citation in format AMSBIB
\Bibitem{Der01}
\by A.~V.~Dernov
\paper Regular Dynamics and Diffusion Chaos in the Brusselator Model
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1554--1556
\mathnet{http://mi.mathnet.ru/de10492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951190}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1631--1633
\crossref{https://doi.org/10.1023/A:1017929102036}


Linking options:
  • http://mi.mathnet.ru/eng/de10492
  • http://mi.mathnet.ru/eng/de/v37/i11/p1554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019